02-157 Brian C. Hall and Jeffrey J. Mitchell
The large radius limit for coherent states on spheres (26K, latex) Mar 28, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

Abstract. This paper concerns the coherent states on spheres studied by the authors in [J. Math. Phys. 43 (2002), 1211-1236]. We show that in the odd-dimensional case the coherent states on the sphere approach the classical Gaussian coherent states on Euclidean space as the radius of the sphere tends to infinity.

Files: 02-157.src( 02-157.comments , 02-157.keywords , limp.tex )